MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM - US; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07070
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.Flush was given when the device was taken out from the dispenser hoop.There was no indication of a user related issue.The anatomy was reported to be average tortuous.The defect was not identified at the time of preparation.The contrast agent was diluted 50 percent.The entire system was flushed with a saline-contrast mixture.A 1cc syringe was used to inflate the balloon in the body.There were no abnormalities such as air, leaks, or poor expansion when the balloon was expanded outside the body.The size of concomitantly used guidewire (gw) was 0.014.During use in the body, there was no operation that retracted the guidewire tip into the catheter.After the gw was inserted, the entire system was flushed, and saline-contrast mixture was confirmed not to flow.The device was not inflated over nominal pressure or excessive pressure used.The balloon was able to be successfully inflated/deflated during preparation.There was no resistance encountered during the guidewire insertion or during inserting the balloon through catheter.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported event ¿balloon difficult/unable to deflate during use¿.
 
Event or Problem Description
It was reported that during the flow diverter placement procedure for the coil compaction of the internal carotid (ic) anterior wall aneurysm procedure, the operator inflated the subject balloon inside patient's anatomy.However, when attempting to deflate the subject balloon, the contrast agent did not flow well, taking a considerable amount of time.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM - US
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23468304
Report Number3008881809-2025-00602
Device Sequence Number12959602
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public(01)07613327004700(17)270616(10)25665627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003SSC07070
Device Lot Number25665627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHIKAI BLACK GUIDEWIRE (NON-STRYKER)
Patient SexUnknown